# SDR DXTA2013011805248

- Difficulty date: January 17, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 7,578 hours, 5,994 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65415204
- Condition: Leaking
- Location: Rt Mlg
- Part time: 7,578 hours, 5,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DID NOT RETRACT.  THREE GREEN GEAR LIGHTS, ONE RED GEAR UNSAFE LIGHT, ANTI-SKID LIGHT AND THE BRAKE LOW PRESSURE LIGHT, REMAIN ILLUMINATED FOR ABOUT FIVE MINUTES, RAN ABNORMAL CHECKLIST.  AFTER THE GEAR HANDLE WAS SELECTED DOWN, EVERYTHING NORMAL.  TROUBLESHOT SYSTEM, RANG OUT WIRING FROM LANDING GEAR CONTROL PCB TO MLG CONTROL VALVE, WITH GEAR HANDLE UP & BOTH SQUAT SWITCHES IN AIR, HAVE POWER TO LANDING GEAR CONTROL VALVE. DUPLICATED PROBLEM.  RANG OUT SQUAT SWITCHES. BOTH SQUAT SWITCHES CONTINUITY CHECKED GOOD. JACKED AIRCRAFT, NOTICED RT OLEO GRABBING AND POPPING WHILE AIRCRAFT WAS COMING OFF GROUND.  FOUND OLEO TO BE UNDERSERVICED AND LEAKING FLUID CAUSING IT TO NOT FULLY EXTEND.  REMOVED RT MLG OLEO ASSEMBLY.  INSTALLED STRUT IAW CMM 32-10-04.
